Asymptotic behavior of solutions for some semilinear heat equations in RN

Kazuhiro Ishige, Tatsuki Kawakami

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We consider the Cauchy problem of the semilinear heat equation, (equation) where N ≥ 1, f ∈ C1([0, ∞)), and φ ∈ L 1(RN) ∩ L(RN). We study the asymptotic behavior of the solutions in the Lq spaces with q ∈ [1, ∞], by using the relative entropy methods.

Original languageEnglish
Pages (from-to)1351-1371
Number of pages21
JournalCommunications on Pure and Applied Analysis
Volume8
Issue number4
DOIs
Publication statusPublished - 2009 Jul

Keywords

  • Asymptotic behavior
  • Cauchy problem
  • Relative entropy methods
  • Semilinear heat equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic behavior of solutions for some semilinear heat equations in R<sup>N</sup>'. Together they form a unique fingerprint.

Cite this